Vol 4, No 4 (2017)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since May 2017

Table of Contents

Front - Matter
 
DOI: 10.18860/ca.v4i4.4237 | Views: 39 | Downloads: 113
PDF
Preface
 
DOI: 10.18860/ca.v4i4.4238 | Views: 23 | Downloads: 50
PDF
Back - Matter
 
DOI: 10.18860/ca.v4i4.4239 | Views: 31 | Downloads: 44
PDF

Articles

Dahliatul Hasanah
DOI: 10.18860/ca.v4i4.3669 | Views: 900 | Downloads: 339
PDF
138-145
Ika Hesti Agustin, Dafik Dafik, Siti Latifah, Rafiantika Megahnia Prihandini
DOI: 10.18860/ca.v4i4.3758 | Views: 637 | Downloads: 210
PDF
146-154
I Kadek Yama Rinaldi
DOI: 10.18860/ca.v4i4.3979 | Views: 887 | Downloads: 325
PDF
155-160
Fery Firmansah, Muhammad Ridlo Yuwono
DOI: 10.18860/ca.v4i4.4043 | Views: 774 | Downloads: 288
PDF
161-166
Minanur Rohman
DOI: 10.18860/ca.v4i4.4100 | Views: 524 | Downloads: 243
PDF
167-175
Abdussakir Abdussakir, Rivatul Ridho Elvierayani, Muflihatun Nafisah
DOI: 10.18860/ca.v4i4.4211 | Views: 765 | Downloads: 274
PDF
176-182